# SDR UHLA2010122800345

- Difficulty date: December 28, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 17,422 hours, 10,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FR16 FROM L1 TO LT CENTER AISLE SEAT TRACK SUPPORT BEAM, TO INCLUDE AFT SECTION OF LAV SUPPORT SHEAR WEB.  REMOVED AND REPLACED SHEAR PLATE IAW EMB 170 SRM 51-40-02 AND 51-41-02.
